MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SOLERA SCREWDRIVER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC SOLERA SCREWDRIVER; INSTRUMENT, STEREOTAXIC
Model Number 9734856
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The screwdriver was returned to the manufacture for evaluation.After visual/physical examination the reported issue was confirmed.The tip of the driver was twisted and bent.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the driver was worn.There was no patient present when this issue was identified.

Brand Name
SOLERA SCREWDRIVER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10254473
Report Number1723170-2020-01891
Device Sequence Number11479267
Product Code HAW
UDI-Device Identifier00643169045040
UDI-Public00643169045040
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734856
Device Catalogue Number9734856
Device Lot Number140107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1